# SDR DXTA200500722

- Difficulty date: May 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 4,268 hours, 2,600 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: CPD750322
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: K

## Discrepancy

THE BUMP IN THE NIGHT OCCURRED AT FL280 LEVEL FLIGHT FOLLOWED BY A NOSE RED UNLOCK LIGHT ON.  STAYED ON FOR 20 MIN UNTIL LOWERING THE LANDING GEAR, 3 GREEN, NO RED, NO LIMITATIONS EXCEEDED.  DISASSEMBLED NOSE GEAR STRUT, REPLACED SEALS, RETORQUED ORFICE ASSY.  REASSEMBLED NOSE STRUT IAW CESSNA 750 MM CH 32-20-02, SERVICED IAW 12-10-38.  PERFORMED GEAR FUNCTIONAL CHECK IAW CH 32-41-02, OPERATIONAL CHECK GOOD.
